# SDR 0202093215

- Difficulty date: June 23, 2002
- Submitted: June 27, 2002
- Operation: Air carrier
- Aircraft: N315US
- Make and model: Airbus A320-211
- Aircraft serial: 00171
- Aircraft time: 36,706 hours, 15,974 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 1263A000003
- Part serial: 222
- Condition: Seized
- Location: A/C Bay
- Part time: 11,413 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED SMOKE IN AFT CABIN.  CAPTAIN NOTICED LIGHT SMOKE IN THE COCKPIT.  SMOKE CLEARED WITHIN A FEW MINUTES.  AFTER LANDING, RECEIVED PACK 1 OVERHEAT WARNING.  FOUND NR 1 AIR CYCLE MACHINE SEIZED.  REPLACED THE NR 1 AIR CYCLE MACHINE.  LEAK AND OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
